# SDR FDEA202211302861

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 54,226 hours, 30,159 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: Z3200203
- Part serial: 2422
- Condition: Failed
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 TIRE FAILED ON LANDING.  REMOVED AND  REPLACED THE NR 3 TIRE IAW AMM 32-41-11-04-02,  PERFORMED GENERAL VISUAL INSPECTION  OF ALL ADJACENT COMPONENTS,  ADDITIONAL DAMAGE                                    NOTED IN WRI 32-43-7691, PERFORMED BRAKE CHECK IAW AMM 05-51-16.  ORIG SUB DATE:  11/30/2022
